Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 72, Pages 4001-4011
http://dx.doi.org/10.1155/S0161171204401264

Marcinkiewicz integrals along subvarieties on product domains

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 25 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the Lp mapping properties of a class of Marcinkiewicz integral operators on product domains with rough kernels supported by subvarieties.